Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 606890, 6 pages
http://dx.doi.org/10.1155/2014/606890
Research Article

Compatible Deductive Systems of Pulexes

Department of Mathematics, Shahid Bahonar University of Kerman, Kerman, Iran

Received 7 February 2014; Accepted 2 May 2014; Published 19 May 2014

Academic Editor: Aloys Krieg

Copyright © 2014 Shokoofeh Ghorbani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shokoofeh Ghorbani, “Compatible Deductive Systems of Pulexes,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 606890, 6 pages, 2014. https://doi.org/10.1155/2014/606890.